# SDR TRAX200700056

- Difficulty date: January 9, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 29,303 hours, 32,855 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON SERVO AUTO PILOT CABLE FRAYING AND SERVO ACTUATOR DRUM DAMAGED.  REFER TO EXELTECH WORK PACKAGE YUL000164 NRTC AILERON AUTO PILOT ROLL ACTUATOR AND CABLES REMOVED IAW JIC 22-13-71 RAI 10000,  AILERON SERVO AUTO PILOT CABLE AND SERVO ACTUATOR REPLACED IAW JIC 22-13-71 RA110000, AILERON SERVO AUTO PILOT ACTUATOR TESTED SERVICEABLE IAW AMM JIC 22-13-71 OPT 10000.
